

Licensed pharmacy partner
Supplied by α±ααααααΆα αααααΆααααααΉα
GVP5+8Q5, Phnom Penh, Cambodia
Prescription notice
Item may require a valid prescription. Please consult your doctor or pharmacist before using new medication.
Last updated 27/04/2026 at 18:01
Contact pharmacy for pricing
Size: 6 blister
Faster relief of mild to moderate pain, such as fever, headache, headache due to migraine, muscular aches and pain, arthritis, backache, stiff neck, tension headache, toothache, and menstrual pain (primary dysmenorrhea).
Adults and children over 12 years: take 1 caplet 3 to 4 times daily. Children 6 to 12 years: take 1/2 caplet 3 to 4 times daily.
Similar medicines from α±ααααααΆα αααααΆααααααΉα

NEO-C.M.P 100 mg / 50 mg / 5 mg
α±ααααααΆα αααααΆααααααΉα
Contact pharmacy for pricing

Nautamine Diacafylline diphenhydramine 90 mg
α±ααααααΆα αααααΆααααααΉα
Contact pharmacy for pricing

MIRALGINE 400 mg / 62.5 mg / 20 mg
α±ααααααΆα αααααΆααααααΉα
Contact pharmacy for pricing

KINAL IBU Paracetamol 325 mg / Ibuprofen 200 mg / Caffeine 30 mg
α±ααααααΆα αααααΆααααααΉα
Contact pharmacy for pricing